# SDR IXXA20170412218

- Difficulty date: March 23, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1336
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO FLOORBEAM BS 1336, LBL 8 - 20 IS CORRODED.  REMOVED AND REPLACED FLOORBEAM IAW DRAWING 453T1704 AND SRM 53-60-58.
